CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Jakšić-V"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2007 | 1993 | 1992
Number of items: 3.

2007

Simon, Barry (2007) Orthogonal polynomials with exponentially decaying recursion coefficients. In: Probability and mathematical physics : a volume in honor of Stanislav Molchanov. CRM Proceedings & Lecture Notes. No.42. American Mathematical Society , Providence, RI, pp. 453-463. ISBN 9780821840894. https://resolver.caltech.edu/CaltechAUTHORS:20110107-081647098

1993

Gordon, Y. A. and Jakšić, V. and Molčanov, S. et al. (1993) Spectral Properties of Random Schrödinger Operators with Unbounded Potentials. Communications in Mathematical Physics, 157 (1). pp. 23-50. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20180315-110824542

1992

Jakšić, V. and Molčanov, S. and Simon, B. (1992) Eigenvalue asymptotics of the Neumann Laplacian of regions and manifolds with cusps. Journal of Functional Analysis, 106 (1). pp. 59-79. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170809-113325669

This list was generated on Mon Aug 3 05:48:24 2020 PDT.